CSpace
On a nonlinear Schrodinger equation with periodic potential
Bartsch, T; Ding, YH
1999
Source PublicationMATHEMATISCHE ANNALEN
ISSN0025-5831
Volume313Issue:1Pages:15-37
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000078270100002
PublisherSPRINGER VERLAG
Citation statistics
Cited Times:85[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/14106
Collection中国科学院数学与系统科学研究院
Affiliation1.Univ Giessen, Inst Math, D-35392 Giessen, Germany
2.Chinese Acad Sci, Inst Math, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Bartsch, T,Ding, YH. On a nonlinear Schrodinger equation with periodic potential[J]. MATHEMATISCHE ANNALEN,1999,313(1):15-37.
APA Bartsch, T,&Ding, YH.(1999).On a nonlinear Schrodinger equation with periodic potential.MATHEMATISCHE ANNALEN,313(1),15-37.
MLA Bartsch, T,et al."On a nonlinear Schrodinger equation with periodic potential".MATHEMATISCHE ANNALEN 313.1(1999):15-37.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Bartsch, T]'s Articles
[Ding, YH]'s Articles
Baidu academic
Similar articles in Baidu academic
[Bartsch, T]'s Articles
[Ding, YH]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Bartsch, T]'s Articles
[Ding, YH]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.